Robust adaptive sliding mode control for uncertain delta operator systems

Full text for this resource is not available from the Research Repository.

Yang, Hongjiu, Xia, Yuanqing, Fu, Mengyin and Shi, Peng (2010) Robust adaptive sliding mode control for uncertain delta operator systems. International Journal of Adaptive Control and Signal Processing, 24 (8). pp. 623-632. ISSN 0890-6327

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7468
DOI https://doi.org/10.1002/acs.1154
Official URL http://dx.doi.org/10.1002/acs.1154
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19984, delta operator systems, adaptive control, sliding mode control, linear matrix inequalities (LMIs), robust stability, norm-bounded uncertainties
Citations in Scopus 32 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login